Zirtek Plus Decongestant 5mg/120mg Prolonged Release Tablets 6s

6.60

Zirtec Plus Decongestant (Cetirizine/Pseudoephedrine) is used to relieve symptoms of allergies such as blocked nose, sneezing, runny nose, itchy nose or itchy eyes which occur in seasonal allergy rhinitis (hay fever) or dust mites

I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.

Description

Each prolonged release tablet contains 5 mg Cetirizine Dihydrochloride and 120 mg Pseudoephedrine Hydrochloride.

Who can use:

Zirtek Plus Decongestant is suitable for adults and children over the age of 12 years.

How to use:

  • Adults and children over 12 years of age: take 1 tablet twice daily (one in the morning and one in the evening.
  • If you are pregnant
  • Zirtek Plus Decongestant should not be used during pregnancy or breastfeeding.
  • Driving and using machinery

Cetirizine is a non-drowsy drug in most people that take this medication. However, if you drive or operate machinery or take part in hazardous activities while taking this medication, you should closely observe your response to the drug.

Use of alcohol whilst taking:

As with all antihistamine, it is recommended to avoid taking alcohol at the same time as this medication.

Common side effects

Fatigue, dry mouth, nausea, diarrhoea, dizziness, headache, somnolence, sore throat, nasal inflammation and rapid heart rate.

Reviews

There are no reviews yet.

Be the first to review “Zirtek Plus Decongestant 5mg/120mg Prolonged Release Tablets 6s”

Your email address will not be published. Required fields are marked *